wannabebig1
it seems as if plenty of people have nodules or bumps but they also seem to go away. Is this normal?
Quote 0 0
Dthom
Hoping so . 
Quote 0 0
astroman
After 3 months post 10 mL Ellanse mine have not. I have a 1 cm long ridge near the glans which I don't mind, a small somewhat rubbery nodule on the underside, and a bb sized nodule ~1 cm below the glans on the top of the shaft which I'm more bothered by since it's quite prominent when erect. Also, I can clearly see a gap just below the glans where the product did not fill in. These features haven't changed at all since 1 month post-op and I don't expect them to go away until the product breaks down in ~4 years.
Quote 0 0
Dr Oates
I was speaking yesterday to Dr Gavin in Sydney. He did quite a bit of ellanse last year. He says he saw quite a few guys with nodules - most guys did not seem too concerned about them. Injecting Triamcinolone (steroid) tended to soften and shrink them and most guys did not return so he did not get to find out if he could get rid of them entirely.
What ever you do, make sure it is safe.
CALIBRE Clinic Australia
Google calibreclinic .com.au
Perth, Melbourne, Sydney
(+61) 1300 105 505
Quote 0 0
Subtle77
I have not developed any nodules and it's been almost 3 years.
Quote 0 0
wannabebig1
astroman wrote:
After 3 months post 10 mL Ellanse mine have not. I have a 1 cm long ridge near the glans which I don't mind, a small somewhat rubbery nodule on the underside, and a bb sized nodule ~1 cm below the glans on the top of the shaft which I'm more bothered by since it's quite prominent when erect. Also, I can clearly see a gap just below the glans where the product did not fill in. These features haven't changed at all since 1 month post-op and I don't expect them to go away until the product breaks down in ~4 years.



why not get them removed or checked out? Does it make you regret the procedure? How many did you gain off of 10?
Quote 0 0
Dthom
Mine are Nate andnito d am
Quote 0 0
Dthom
Haha ! Good thumbs ! 

I am hoping mine willl dissolve . 
Quote 0 0
think
Dr Oates wrote:
I was speaking yesterday to Dr Gavin in Sydney. He did quite a bit of ellanse last year. He says he saw quite a few guys with nodules - most guys did not seem too concerned about them. Injecting Triamcinolone (steroid) tended to soften and shrink them and most guys did not return so he did not get to find out if he could get rid of them entirely.

I had two rubbery nodules, and with 3 consecutive treatments with C02 injection (once a day for 3 days), that was what I experienced--shrinking/softening over the following weeks. One to the point where I barely noticed it, the other just a bit. I suspect that one might require multiple more sessions.
Quote 0 0
defenestrator
Dr Oates, are there any health concerns with respect to the nodules?
Quote 0 0
Skeptical One
Dr Oates, are there any health concerns with respect to the nodules?


I'll let him answer but I should make clear the term "nodules" as used on this website effectively describe any small bump or ridge that is palpable and almost always a concentration of mass (be it filler, collagen, etc) that's accumulated unintentionally somewhere on the shaft. Think of it as a sometimes inevitable "unevenness" not unusual with a procedure injected into an organ that fluctuates in size & shape throughout the day... there really isn't any health concern, just an aesthetic one.

This is often why secondary appointments go without saying. If you aren't going in for additional girth, you're almost always "touching-up" minor aesthetic irregularities. Comes with the territory, nothing to be alarmed by.

There are, however, granulomas that should not be mistaken for nodules.

Forum Rules!

Please message me directly for donation information!

Both valid email contacts:
(Commercial & Membership inquiries)
phalloboardsofficial@gmail.com

(All other inquiries)
phalloboards@gmail.com
Quote 2 0
hoddle10
I think we also should distinguish between entry point nodules and those noted elsewhere. Most of the nodules reported tend to be at entry points and as I understand it, this is just a consequence of the cannula or needle being withdrawn from the skin. Basically whenever you inject any liquid through a needle, it's very common for a little to stick to the end, even if your are no longer plunging. When the needle gets withdrawn, this little drop often holds on until the entry point, where it settles and thus often a small nodule forms. This is why we are told to firmly press the entry points, to try and disperse any filler that collects there. 
Quote 2 0
Texas
@hoddle10   -  yes. 

For all reading: 
All of my  Bumps/Nodules/etc went away.   Each time frame on this was different.    Also, each bump was different in density and size.    Most were at the entry point sites, or directly near there.   As warned to me, this is common and so I was not surprised.   
  
For note:    I did a LOT of hanging and stretching between my rounds.  I think there is a chance that this could have helped my overall healing given that I was causing constant trauma to my penis daily and stretching it and whatever else is in there.   Also, I take shit loads of vitamins. 

this a further reason to possibly get a lesser amount on your first round:  like 8 to 10  on a plan of 20.   So the next round can be more effective at smoothing things out.  
Quote 0 0
Dthom
Texas, how long did it take ? I'm assuming that there should be noticeable improvement within 6-8 weeks. If not, steroid injection seems to be the best option to reduce them. 
Quote 0 0
Texas
I cant recall the exact time frame.   but i did wait 3mo minimum on between each of my rounds.   and each time they were all gone, or almost gone by that time.  
 But yeah,  if your's are bad in some way or they are causing you some level of discomfort, mental or for sure physical, then I would call the Dr and see what can be done for you.   

@Dthom 
Quote 0 0